my doctor decreased my dose from 125 to 100. It has been three days .I have been getting very light headed. Is that a common side effect?
As your dose was decreased and your organism was already used to a higher dosage, by decreasing it , your system is adapting and reacting to the new dose, so more than a side effect it is a small withdrawal symptom you are experiencing until your organism gets used to the new dose. This will probably last 5 to 7 days, if your "condition " or withdrawals do not improve contact your docotor ASAP, for you might need a new doseage adjustment.-
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 25 Jan 2011 • 1 answer
Posted 13 Nov 2011 • 2 answers
Savella - will saevlla make you feel light headed. I am now taking 200mg. and I was taking 100mg. My
Posted 15 Feb 2013 • 1 answer
Posted 11 Mar 2015 • 1 answer